Quick Recall

Patient N who is a diabetic and currently on a regular regime of anti-diabetics, visits doctor M with complaints of fever, headache and chills. Pathological tests confirm the presence of malarial parasite. Which of the following should doctor M prescribe to N ?

92 Votes

2 Likes

LikeAnswersShare

Without altering the dose of N''s anti-diabetic medication startN on Chloroquine. Specifically names the drugs prescribe for diabetes and kind of malaria PV Or PF simply time of ingestion of medicine may need adjustment.

Thanks Dr Dinesh Gupta
0

SINCE... CHLOROQUINE AND HYDROXYCHLOROQUINE... ..... ...HAVE. HYPOGLYCAEMIC. EFFECTS.. AND. HAVE. SYNERGYSTIC. EFFECTS. WITH. HYPOGLYCAEMIC. MEDICATIONS... SO.... OPTION. IS 1.....DECREASE. THE. DOSE. OF. HYPOGLYCAEMIC. AGENTS. WITH. CHLOROQUINE

Dose of antidiabetic medicines may be decreased as chloroquine may cause hypoglycemia in some patients.

The correct answer is, "Decrease the dose of N's anti-diabetic medication and concomitantly start N on chloroquine".

Dr Ranjit Kumar Poriya Homeopathy without altering the dose of N's anti - diabetic Medication and concomitantly start N on Chloroquine.

Diseases Related to Discussion